MAUDE Adverse Event Report: BALT USA PRESTIGE COIL SYSTEM

BALT USA PRESTIGE COIL SYSTEM
Model Number PRES1655COM18
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa's internal reference # (b)(4).An evaluation of the actual complaint sample could not be performed as the device was unavailable for return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Dhr cannot be reviewed as the lot number of the reported unit was not reported.
 
Event or Problem Description
It was reported that: "the physician was utilizing a boston scientific truselect mc and was coiling off a splenic artery aneurysm.He started off with a 22mm prestige, followed by 2- 22mm and 1-18mm.He then went to palce a 16x55 prestige plus com 18 coil and it wasn't forming properly.After trying to remove it he noticed it pre-maturely detached inside the aneurysm and splenic artery.He then snared the coil out successfully and used two more prestige coils.".

Brand Name
PRESTIGE COIL SYSTEM
Common Device Name
PRESTIGE
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
MDR Report Key12720520
Report Number3014162263-2021-00037
Device Sequence Number19987004
Product Code HCG
UDI-Device Identifier00818053023262
UDI-Public00818053023262
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K172390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRES1655COM18
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;